# SDR 2002UALA00935

- Difficulty date: May 24, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N938UA
- Make and model: Boeing 737522
- Aircraft serial: 26671
- Aircraft time: 29,362 hours, 18,428 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN RT CREASE BEAM INBOARD Z-ANGLE UPPER SURFACE CORRODED BETWEEN BS 277 AND 344, WL 208.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED NEW Z-ANGLE.
